# SDR AALA20100216DFW02

- Difficulty date: February 15, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N788AN
- Make and model: Boeing 777223
- Aircraft serial: 30011
- Aircraft time: 38,588 hours, 5,399 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHT AT ROW 9D IS MISSING LENS.  REPLACED LENS FOR ESCAPE PATH LIGHT AT ROW 9D.
